# SDR AALA980348

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: A0007022500462
- Condition: Leaking
- Location: Apu Comp
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 921 - AFTER TAKEOFF SMOKE WAS DETECTED IN THE CABIN WITH NO ABNORMAL INDICATIONS.  AIRCRAFT RETURNED TO ORD AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED BOTH AIR CYCLE MACHINE COALESCER BAGS.  ACCOMPLISHED PACK BURNOUT PROCEDURE AND OVERWEIGHT LANDING INSPECTION WIHT NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED FERRY FLIGHT ORD-JFK.  OPERATIONAL CHECKED NORMAL WITH NO DEFECTS.  MAINTENANCE ENTRY ON 2/17 STATED THE THE SMOKE IN CABIN WAS CAUSED BY APU INLET CHAMBER OIL FILLED FROM APU.  REPLACED APU.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
